# SDR FDEA201101150181

- Difficulty date: January 15, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 66,095 hours, 14,067 cycles
- Engine: Ge CF680
- Engine time: 1,786 hours, 3,208 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: TSCP7004E
- Part serial: P251
- Condition: Smoke
- Location: Apu Bay
- Part time: 10,651 hours, 9,251 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

APU SMOKE (BOTTLE DISCHARGED, IAW SMF THERE IS OIL LEAKING FROM APU AND APU OIL QTY IS ZERO. IAW  FLIGHT CREW DISCHARGED BOTTLE, NO FIRE WARNING INDICATION WAS PRESENT.  NOTIFIED BY MX POSSIBLE APU FIRE.  DISCHARGED ON BOTTLE.  REMOVED AND REPLACED OUTBD. FIRE BOTTLE,  REMOVED AND REPLACED AGENT NR 1 DISCHARGE CARTRIDGE.  APU FIRE EXTINGUISHING SYSTEM OPS. CHECKED GOOD.  APU R & R ON 26JAN11.
